MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number DAQ916
Medical Device Problem Codes Circuit Failure (1089); False Negative Result (1225); Device Stops Intermittently (1599); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for evaluation.The evaluation is not yet complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported an intermittent issue with the module and some of the ports were not detecting.The nerve location was known, but the device was not detecting it.The customer was able to confirm the issue by replacing the module.Once replaced, the system worked fine.There was no patient injury.
 
Additional Manufacturer Narrative
Incoming inspection found electrode 7 and 8 open.The unit will be sent for further repairs and analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported an "intimate issue" (not working) with the daq pre-amplifier pre-operatively.There was no impact to the patient.

Brand Name
NIM-ECLIPSE® PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7413277
Report Number1045254-2018-00157
Device Sequence Number16418213
Product Code GWF
UDI-Device Identifier00613994910950
UDI-Public00613994910950
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAQ916
Device Catalogue NumberDAQ916
Device Lot Number208619641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1